MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50358883
Report Number3005099803-2026-03426
Device Sequence Number21382090
Product Code OCW
UDI-Device Identifier00191506060046
UDI-Public(01)00191506060046(17)290628(10)39689230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Device Lot Number0039689230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured06/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown